# SDR DALA2024020601608

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Block
- Part number: UNKNOWN
- Condition: Damaged
- Location: Galley Trolley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 WORKDECK ASSY WAS FOUND WITH SEVERAL DENTS AND CORROSION DAMAGE WAS FOUND IN THE TROLLEY RETAINER BLOCKS ON LOWER SKIN OF G1 FWD GALLEY. CORRECTIVE ACTION: REPAIRED PER ER/A 614688-14. (0185502)
